Aa
A
A
Close
2216488 tn?1339409481
Switched from Tompamax to Invega, having trouble sleeping
My doctor recently suggested I switch from Topamax (for bipolar) to Invega (to help with sleep without after effects). But I can't sleep at all! It's only been one night and I'm freaking out for no reason. But I've been sleeping great 10 hours on average a night for two weeks now. Does invega give anyone else sleep problems?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hello and hope you are doing well.

Insomnia is a side effect of Invega. Discuss your symptoms with your consulting doctor he may change the dose or the medications.

Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Sleep Disorders Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank